MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp 11G IVAS ACCESS CANNULA; Injector, vertebroplasty (does not contain cement)

Stryker Instruments-a division of Stryker Corp 11G IVAS ACCESS CANNULA; Injector, vertebroplasty (does not contain cement)
Catalog Number 0306330000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a piece of the cannula was left in the pedicle of the patient, which was confirmed via x-ray.The procedure was intended to complete both sides; however, the second side wasn't completed.No adverse consequences or medical intervention to prevent permanent impairment were reported.

Brand Name
11G IVAS ACCESS CANNULA
Common Device Name
Injector, vertebroplasty (does not contain cement)
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key25148059
Report Number3015967359-2026-00327
Device Sequence Number9323971
Product Code OAR
UDI-Device Identifier07613252505990
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306330000
Device Lot Number26013012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown